American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 207 found      Go to page: < 2 3 4 5 6 7

[121] Vasily Denisov and Andrey Muravnik. On asymptotic behavior of solutions of the Dirichlet problem in half-space for linear and quasi-linear elliptic equations. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 88-93. MR 2029469.
Abstract, references, and article information   
View Article: PDF

[122] Michael Anderson, Atsushi Katsuda, Yaroslav Kurylev, Matti Lassas and Michael Taylor. Metric tensor estimates, geometric convergence, and inverse boundary problems. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 69-79. MR 2029467.
Abstract, references, and article information   
View Article: PDF

[123] Xu-Dong Liu and Thomas C. Sideris. Convergence of the ghost fluid method for elliptic equations with interfaces. Math. Comp. 72 (2003) 1731-1746. MR 1986802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] Manuel del Pino, Jorge García-Melián and Monica Musso. Local bifurcation from the second eigenvalue of the Laplacian in a square. Proc. Amer. Math. Soc. 131 (2003) 3499-3505. MR 1991761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Francesca Fierro and Andreas Veeser. On the a posteriori error analysis for equations of prescribed mean curvature. Math. Comp. 72 (2003) 1611-1634. MR 1986796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] N. Bejhaj Rhouma. Principal eigenvalues for indefinite weight problems in all of $\mathbb{R}^{d}$. Proc. Amer. Math. Soc. 131 (2003) 3747-3755. MR 1998182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] D. D. Hai. On a class of sublinear quasilinear elliptic problems. Proc. Amer. Math. Soc. 131 (2003) 2409-2414. MR 1974638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] Marius Mitrea and Michael Taylor. Potential theory on Lipschitz domains in Riemannian manifolds: The case of Dini metric tensors. Trans. Amer. Math. Soc. 355 (2003) 1961-1985. MR 1953534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] Cristian Rios. The $L^p$ Dirichlet problem and nondivergence harmonic measure. Trans. Amer. Math. Soc. 355 (2003) 665-687. MR 1932720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Jiaquan Liu and Zhi-Qiang Wang. Soliton solutions for quasilinear Schrödinger equations, I. Proc. Amer. Math. Soc. 131 (2003) 441-448. MR 1933335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Shobha Oruganti, Junping Shi and Ratnasingham Shivaji. Diffusive logistic equation with constant yield harvesting, I: Steady States. Trans. Amer. Math. Soc. 354 (2002) 3601-3619. MR 1911513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] Shujie Li and Zhi-Qiang Wang. Ljusternik-Schnirelman theory in partially ordered Hilbert spaces. Trans. Amer. Math. Soc. 354 (2002) 3207-3227. MR 1897397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Junping Shi. Semilinear Neumann boundary value problems on a rectangle. Trans. Amer. Math. Soc. 354 (2002) 3117-3154. MR 1897394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Howard C. Elman and Alison Ramage. A characterisation of oscillations in the discrete two-dimensional convection-diffusion equation. Math. Comp. 72 (2003) 263-288. MR 1933821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] Andrew Knyazev and Olof Widlund. Lavrentiev regularization + Ritz approximation = uniform finite element error estimates for differential equations with rough coefficients. Math. Comp. 72 (2003) 17-40. MR 1933812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] Ivo Babuska and Jan Chleboun. Effects of uncertainties in the domain on the solution of Neumann boundary value problems in two spatial dimensions. Math. Comp. 71 (2002) 1339-1370. MR 1933035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] Robert Jensen, Maciej Kocan and Andrzej Swiech. Good and viscosity solutions of fully nonlinear elliptic equations. Proc. Amer. Math. Soc. 130 (2002) 533-542. MR 1862134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] J. García-Melián, R. Letelier-Albornoz and J. Sabina de Lis. Uniqueness and asymptotic behaviour for solutions of semilinear problems with boundary blow-up. Proc. Amer. Math. Soc. 129 (2001) 3593-3602. MR 1860492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] David Jerison and Nikolai Nadirashvili. The ``hot spots'' conjecture for domains with two axes of symmetry. J. Amer. Math. Soc. 13 (2000) 741-772. MR 1775736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] Franco Brezzi and Donatella Marini. Error estimates for the three-field formulation with bubble stabilization. Math. Comp. 70 (2001) 911-934. MR 1826573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] Daniel Daners. Robin boundary value problems on arbitrary domains. Trans. Amer. Math. Soc. 352 (2000) 4207-4236. MR 1650081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] Hwai-Chiuan F. Wang. A Palais-Smale approach to problems in Esteban-Lions domains with holes. Trans. Amer. Math. Soc. 352 (2000) 4237-4256. MR 1650050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] Amel Atallah. Problème de Dirichlet pour une équation de Monge-Ampère réelle elliptique dégénérée en dimension $n$. Trans. Amer. Math. Soc. 352 (2000) 2701-2721. MR 1707190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] Angelo Favini, Giséle Ruiz Goldstein, Jerome A. Goldstein and Silvia Romanelli. $C_0$-semigroups generated by second order differential operators with general Wentzell boundary conditions. Proc. Amer. Math. Soc. 128 (2000) 1981-1989. MR 1695147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] David Jerison. Locating the first nodal linein the Neumann problem. Trans. Amer. Math. Soc. 352 (2000) 2301-2317. MR 1694293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] Julián López-Gómez. Varying bifurcation diagrams of positive solutions for a class of indefinite superlinear boundary value problems. Trans. Amer. Math. Soc. 352 (2000) 1825 - 1858. MR 1615999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] Junping Shi and Junping Wang. Morse indices and exact multiplicity of solutions to semilinear elliptic problems. Proc. Amer. Math. Soc. 127 (1999) 3685-3695. MR 1694880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] John Urbas. A note on the contact angle boundary condition for Monge-Ampère equations . Proc. Amer. Math. Soc. 128 (2000) 853-855. MR 1646210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] Der-Chen Chang, Galia Dafni and Elias M. Stein. Hardy spaces, BMO, and boundary value problems for the Laplacian on a smooth domain in $\mathbf R^N$. Trans. Amer. Math. Soc. 351 (1999) 1605-1661. MR 1458319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[150] Ma Xi-Nan. A necessary condition of solvability for the capillarity boundary of Monge-Ampere equations in two dimensions. Proc. Amer. Math. Soc. 127 (1999) 763-769. MR 1487323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 121 to 150 of 207 found      Go to page: < 2 3 4 5 6 7


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia